Research ArticleOpen accessEvery word in the titleProgramming of the Generalized Nonlinear Paraxial Equation for the Formation of Solitons with MathematicaFrederick Osman, Robert BeechAmerican Journal of Applied Sciences, Vol. 1, Issue 2 · 30 Jun 2004 · 6,784 accessesView PDFCite
4 articles for “Solitons”
Set a search alertResearch ArticleOpen accessIn the keywordsApplication of an Enhanced (G'/G)-Expansion Method to Find Exact Solutions of Nonlinear PDEs in Particle PhysicsS.M. Rayhanul IslamAmerican Journal of Applied Sciences, Vol. 12, Issue 11 · 13 Nov 2015 · 7,037 accessesView PDFCite
Research ArticleOpen accessIn the keywordsEffects of Higher Order Dispersion Terms in the Nonlinear Schrodinger EquationRobert Beech, Frederick OsmanAmerican Journal of Applied Sciences, Vol. 2, Issue 9 · 30 Sep 2005 · 6,491 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Fixed Point Theorems in L-Fuzzy Quasi-Metric SpacesReza Saadati, S. Mansour VaezpourAmerican Journal of Applied Sciences, Vol. 6, Issue 2 · 28 Feb 2009 · 7,403 accessesView PDFCite